Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 10, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Jun 11, 2023, 4:34 PM EDT for Pulaski County, Kentucky. It was in force for 26 min. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2023, 4:34 PM EDT (20:34 UTC)
- Expired
- Jun 11, 2023, 5:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Pulaski County, KY
The radar
The Jackson,KY radar (KJKL), 133 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:34 PM EDT | TSTM WND DMG | 1 N Faubush, KY | Corrects previous tstm wnd dmg report from 1 N Faubush. A tree was reported blown down onto a garage at 2447 Faubush Road near the community of Nancy. Time estimated from radar. |
| Jun 11, 4:34 PM EDT | TSTM WND DMG | 1 N Faubush, KY | Corrects previous tstm wnd dmg report from 1 N Faubush. Trees were reported blown down across the road, resulting in downed powerlines at the 2100 block of Faubush Road near the community of Faubush. Time estimated from radar. |
| Jun 11, 4:35 PM EDT | TSTM WND DMG | 1 E Faubush, KY | Corrects previous tstm wnd dmg report from 1 E Faubush. Trees were reported down for about a mile along Highway 1664 at Pierce Road just west of Nancy. Many of the trees were partially rotten or small, and preliminary assessment is straightline winds. |
| Jun 11, 4:35 PM EDT | TSTM WND DMG | 1 Ene Faubush, KY | Corrects previous tstm wnd dmg report from 1 ENE Faubush. A tree was reported down and across the road on Hwy-1665, near the intersection with Burnetta Road near the Nancy community. |
| Jun 11, 4:35 PM EDT | TSTM WND DMG | 2 Ne Faubush, KY | A tree was downed and completely blocking Hudson Road (Calhoun Road) near the intersection of Burnetta Road, northwest of the community of Nancy. |
| Jun 11, 4:35 PM EDT | TSTM WND DMG | 3 Ne Faubush, KY | Trees were reported down along the Cumberland Parkway at the 78 mm (Nancy Exit), blocking both of the eastbound lanes. The first responders that reported to this call also reported golf ball sized hail en route to the location. |
| Jun 11, 4:38 PM EDT | TSTM WND DMG | 1 Ssw Faubush, KY | Trees were blocking the entire roadway on Hwy-196, just past the fire department near the community of Nancy. |
| Jun 11, 4:40 PM EDT | TSTM WND DMG | 2 Ese Faubush, KY | A power line was reported down from winds at 345 Pierce Road near the community of Nancy. |
| Jun 11, 4:40 PM EDT | TSTM WND DMG | Nancy, KY | Corrects previous tstm wnd dmg report from Nancy. A tree was reported to be leaning on power lines at 234 Lanetown Road (W. Frye Road) in the community of Nancy. |
| Jun 11, 4:42 PM EDT | HAIL 0.7 | Somerset, KY | |
| Jun 11, 4:43 PM EDT | TSTM WND DMG | 1 E Faubush, KY | Trees were reported down for about a mile along Highway 1664 at Pierce Road just west of Nancy. Many of the trees were partially rotten or small, and preliminary assessment is straightline winds. |
| Jun 11, 4:43 PM EDT | TSTM WND DMG | 3 Wnw Bronston, KY | What appears to be cable lines are laying across the road at 2341 Slate Branch Road northwest of Burnside. Time estimated by radar. |
| Jun 11, 4:43 PM EDT | HAIL 2.5 | 1 Ene Nancy, KY | Multiple social media reports from the Nancy area of hail to at least tennis ball size as this was the largest size shared in an image. Roof and siding damage to a few structures along Lanetown Road in the area likely from wind driven hail. Vehicle glass was a |
| Jun 11, 4:44 PM EDT | HAIL 1 | 2 Ene Pulaski County Pa, KY | Report from mPING: Quarter (1.00 in.). |
| Jun 11, 4:48 PM EDT | HAIL 1.5 | 2 Ene Pulaski County Pa, KY | Report from mPING: Ping Pong Ball (1.50 in.). |
| Jun 11, 4:49 PM EDT | HAIL 1 | Somerset, KY | |
| Jun 11, 4:49 PM EDT | HAIL 1.75 | 2 Ese Pulaski County Pa, KY | Social media picture shared from near the Lees Ford Marina with hail to about golf ball size. The event time is radar estimated. |
| Jun 11, 4:49 PM EDT | HAIL 1.75 | 2 Se Pulaski County Par, KY | Public report via social media. The event time is radar estimated. |
| Jun 11, 4:50 PM EDT | TSTM WND DMG | 2 Wsw Somerset Pulaski, KY | A tree was reported to have been blown down and blocking the roadway at 3010 Simpson Drive southeast of Somerset. |
| Jun 11, 4:51 PM EDT | TSTM WND DMG | 1 Wnw Somerset Pulaski, KY | Large branches were reported in the roadway on Grand Central Blvd near the intersection with Grand Circle southwest of Somerset. |
| Jun 11, 4:51 PM EDT | TSTM WND DMG | 2 W Somerset Pulaski Co, KY | A power line was down in the yard of a residence at 1712 Patterson Branch Road southwest of Somerset. The pole was reported to have possibly been broken. |
| Jun 11, 4:51 PM EDT | TSTM WND DMG | 2 W Somerset Pulaski Co, KY | Corrects previous tstm wnd dmg report from 2 W Somerset Pulaski County. Trees were blown down and blocking the roadway at 2135 Oak Hill Road (Oak Hill Baptist Church) in Somerset, making the road impassable. |
| Jun 11, 4:51 PM EDT | HAIL 1.75 | 2 Wnw Somerset Pulaski, KY | Social media video shared to local media with hail to around golf ball size falling. The event time is radar estimated. |
| Jun 11, 4:53 PM EDT | TSTM WND DMG | 1 Ene Faubush, KY | A tree was reported down and across the road on Hwy-1665, near the intersection with Burnetta Road near the Nancy community. |
| Jun 11, 4:54 PM EDT | TSTM WND DMG | 2 W Somerset Pulaski Co, KY | A tree was reported down on house along Paterson Branch Road. |
| Jun 11, 4:55 PM EDT | HAIL 1.25 | 1 N Somerset, KY | |
| Jun 11, 4:57 PM EDT | TSTM WND DMG | 2 W Somerset Pulaski Co, KY | Trees were blown down and blocking the roadway at 2135 Oak Hill Road (Oak Hill Baptist Church) in Somerset, making the road impassable. |
| Jun 11, 5:04 PM EDT | TSTM WND DMG | 1 N Somerset, KY | A power line was reported down across Elliott Drive in Somerset, near Loveless Lane. |
| Jun 11, 5:05 PM EDT | TSTM WND DMG | 1 Nne Somerset, KY | A tree was reported to have been blown down onto a residence. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 4:34 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
861
WFUS53 KJKL 112034
TORJKL
KYC199-112100-
/O.NEW.KJKL.TO.W.0010.230611T2034Z-230611T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service JACKSON KY
434 PM EDT Sun Jun 11 2023
The National Weather Service in JACKSON KY has issued a
* Tornado Warning for...
Central Pulaski County in south central Kentucky...
* Until 500 PM EDT.
* At 434 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Naomi, or 11 miles west of Somerset, moving east
at 25 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Nancy around 445 PM EDT.
Pulaski County Park around 450 PM EDT.
Other locations in the path of this tornadic thunderstorm include
Somerset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3699 8480 3709 8488 3722 8448 3702 8437
TIME...MOT...LOC 2034Z 258DEG 24KT 3703 8481
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
GREIF3 follow-up statements
748
WWUS53 KJKL 112042
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
442 PM EDT Sun Jun 11 2023
KYC199-112100-
/O.CON.KJKL.TO.W.0010.000000T0000Z-230611T2100Z/
Pulaski KY-
442 PM EDT Sun Jun 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR CENTRAL
PULASKI COUNTY...
At 442 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Nancy, or 7 miles west of Somerset, moving east at
30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pulaski County Park around 445 PM EDT.
Other locations in the path of this tornadic thunderstorm include
Somerset, Ruth and Grade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3699 8476 3707 8481 3722 8448 3702 8437
TIME...MOT...LOC 2042Z 258DEG 24KT 3704 8474
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
GREIF382
WWUS53 KJKL 112050
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
450 PM EDT Sun Jun 11 2023
KYC199-112100-
/O.CON.KJKL.TO.W.0010.000000T0000Z-230611T2100Z/
Pulaski KY-
450 PM EDT Sun Jun 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR CENTRAL
PULASKI COUNTY...
At 449 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Pulaski County Park, or near Somerset, moving east
at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Somerset Pulaski Airport around 455 PM EDT.
Somerset around 500 PM EDT.
Other locations in the path of this tornadic thunderstorm include
Ruth and Grade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3699 8471 3708 8475 3722 8448 3702 8437
TIME...MOT...LOC 2049Z 258DEG 24KT 3705 8467
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
GREIF399
WWUS53 KJKL 112056
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
456 PM EDT Sun Jun 11 2023
KYC199-112105-
/O.EXP.KJKL.TO.W.0010.000000T0000Z-230611T2100Z/
Pulaski KY-
456 PM EDT Sun Jun 11 2023
...THE TORNADO WARNING FOR CENTRAL PULASKI COUNTY WILL EXPIRE AT 500
PM EDT...
The Tornado Warning that was previously in effect has been reissued
for Pulaski County and is in effect until 5:30. Please refer to that
bulletin for the latest severe weather information. However small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.
Remember, a Tornado Warning still remains in effect for Pulaski
County until 5:30 pm.
LAT...LON 3699 8471 3708 8475 3722 8448 3702 8437
TIME...MOT...LOC 2055Z 258DEG 24KT 3706 8463
$$
GREIFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:31 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 11, 4:31 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 431 PM EDT Sun Jun 11 2023 .SHORT TERM...(This evening through Monday night) Issued at 431 PM EDT SUN JUN 11 2023 Things are ramping up quickly this afternoon. It started during the morning hours, when a warm front lifted north across eastern Kentucky, leading to a round of showers and a few rumbles of thunder. This front was connected to a low pressure system located across eastern Missouri during the morning. As the low pressure system continued to move eastward throughout the early afternoon hours, this pushed the warm front northeast of the CWA, taking the rainfall with it. This then gifted us several hours of drying and even some clearing of the clouds in some locations. Clearing is not good - it allows for warming and increases the instability in turn. Now as the low pressure system continues to move across southern Indiana, it is dragging a cold front with it. This cold front is the epicenter for afternoon convection development. Our proximity to the low pressure system, and a relatively cold airmass trying to push out the warm one in place, is leading to some decent instability. Lapse rates aren't overly impressive, but still good. Winds in the low levels are slightly veering, helping to increase the spin and organization of any storms that move into eastern Kentucky. The winds aloft are also quite strong. CAPE values are decent after 21Z, but nothing overly impressive. Can't rule out a few storms producing quarter sized or perhaps even slightly large hail. But really watching out for the winds as these storms roll through. No doubt there will be some trees down, which if they land on a power line, could lead to some power outages as well. Rainfall still is not that much of a concern. We really need the rain right now with the increasing drought conditions in place. Between 1 and 1.75 inches (forecast), or even upwards to 2.5 inches (worst case) would easily be absorbed. The bigger concern is how fast this rain falls. Heavy rainfall rates may cause drainage and soils to be overwhelmed, which could in turn lead to some isolated instances of flash flooding. The storms are now ongoing across central KY, nearing the JKL CWA border, mainly in line with where SPC has an enhanced risk boss. Many of these storms are growing quite large and some are spinning, which has prompted LMK and OHX to issue several warnings already. We are ready to follow suit as they cross into our CWA. Thankfully, the farther east they travel, the less instability they will have to play with - so the hope is that they begin falling apart east of I- 75, though anything is still possible at this point. Once the cold front passes through the CWA just after 6Z, expect most of the storms and rain to exit with it. The caveat will be the high terrain along the VA border, where northeast flow could lead to some continued upslope precipitation through Monday morning and into the first part of the afternoon. This flow is also notorious for keeping clouds banked into the region, so adjusted in grids (along with temps) accordingly. Expect generally upper 50s to low 60s for temps overnight. Clouds will finally break apart and exit for Monday afternoon. Even with the return of sunshine, a much colder airmass will be in place, with strong northerly flow aloft will inhibit best temperature climbs. Highs tomorrow will top out int he low 70s for most locations. This colder airmass will then translate into the overnight as well, as surface high pressure begins to encroach on Kentucky, and winds are quite light. Temperatures should fall quite nicely given the clear skies and strong subsidence, with some of the deepest valleys likely decoupling. Overnight lows Monday night will generally be in the 40s, with a few locations staying right around 50. .LONG TERM...(Tuesday through Sunday) Issued at 350 PM EDT SUN JUN 11 2023 The latest model data suggests that a large trough of low pressure will be spinning over the Great Lakes to begin the period on Tuesday morning. General ridging is expected to be in place across the Great Plains, with an upper trough in place along the central Rockies and more troughing troughiness in place over the western CONUS. This pattern will slowly shift eastward as the eastern trough pushes off to the east Tuesday through Thursday. It appears that short waves will be moving by to our north and south, and may bring a few showers and storms to our far northern and southern areas Tuesday through Wednesday. We should see short break from any rain Wednesday night and Thursday morning, as weak ridging at the surface briefly influences our weather. Another round of scattered showers and storms may be on tap for late Thursday into early Thursday evening, as moisture migrating around the back side of the large departing upper trough interacts with our terrain and the heat of the day. Thursday night should be dry, but more rain is in the offing for Friday through Sunday, as another large trough of low pressure moves out of the southern Plains and across the Ohio and Tennessee valleys. We should experience multiple rounds of precipitation across the area as this system makes its way across the region. Temperatures, after starting off below normal on Tuesday, should rebound to generally above normal values from Wednesday onward as generally southerly flow sets up across the area. Daily highs in the low to mid 80s are possible, along with nightly lows in the upper 50s and lower 60s. Winds will be persistently breezy and a bit gusty during the passage of each low pressure system this coming week. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 221 PM EDT SUN JUN 11 2023 Going to be a complex forecast over the next 18+ hours. A warm front has lifted through eastern Kentucky, with most of the rain now having exited the TAF sites, but VFR to MVFR CIGS remain at most locations. Skies will clear out for a few more hours, before another stronger line of showers and thunderstorms develops along the approaching cold front and moves through the TAF sites generally between 4pm (20Z) and 9pm (1Z) this afternoon/evening. Lingering rain showers and perhaps a rumble of thunder are also possible into the first part of the overnight until the front passes through. As these stronger storms move through between 4 and 9pm, expect skies to quickly deteriorate, reaching IFR during the overnight and remaining so into Monday morning. VIS will vary throughout the evening and overnight based on the timing and intensity of the storms moving through, but plan for generally MVFR VIS conditions. Prevailing winds will start off southerly at the beginning of the TAF period, but will become more W to WNW behind the front and will stay here through the remainder of the TAF period. However, any storms that pass through will have the capability of mixing down much stronger winds, potentially damaging. Conditions will begin to improve the last 6 hours of the TAF period between 12 and 18Z Monday. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JMW LONG TERM...AR AVIATION...JMW
Hazardous weather outlook, Jun 11, 3:58 PM EDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 358 PM EDT Sun Jun 11 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-122000- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 358 PM EDT Sun Jun 11 2023 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are expected at times through tonight. Some of these storms may produce locally heavy rainfall. In addition, there is a slight to enhanced risk of severe thunderstorms through the evening. Damaging wind gusts are the primary threat with these storms, though hail up to half dollar size and an isolated tornado are also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible during the morning hours along the Virginia border. Thunderstorms are also possible at times from Wednesday through Saturday, mainly during afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of damaging winds, hail, and or heavy rain that may occur later today or tonight. JKL
In the hours before
Special weather statement, Jun 11, 4:17 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service JACKSON KY
417 PM EDT Sun Jun 11 2023
KYZ079-083-112045-
Wayne KY-Pulaski KY-
417 PM EDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of Wayne and
southwestern Pulaski Counties through 445 PM EDT...
At 417 PM EDT, Doppler radar was tracking a strong thunderstorm over
Susie, or 7 miles southwest of Monticello, moving northeast at 50
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cooper around 420 PM EDT.
Oil Valley, Parnell, Barrier and Burfield around 425 PM EDT.
Monticello, Steubenville and Coopersville around 430 PM EDT.
Betsey, Mill Springs, Gregory and Denney around 435 PM EDT.
Other locations in the path of this storm include Kidder, Frazer,
Delta and Quinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3705 8472 3689 8452 3686 8459 3685 8457
3684 8459 3682 8458 3680 8458 3679 8462
3674 8468 3661 8493 3662 8499 3668 8500
3669 8502 3676 8501 3682 8504
TIME...MOT...LOC 2017Z 232DEG 42KT 3676 8495
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BATZThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:17 PM EDT | Special Weather Statement | JKL | Wayne | 28 min |
| Jun 11, 4:25 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 35 min |
| Jun 11, 4:31 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 29 min |
| Jun 11, 4:45 PM EDT | Special Weather Statement | JKL | Rockcastle | 30 min |
| Jun 11, 4:54 PM EDT | Tornado Warning | JKL | Pulaski | 15 min |
| Jun 11, 4:57 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 20 min |
| Jun 11, 5:00 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Rockcastle | 30 min |
| Jun 11, 5:19 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Jun 11, 5:23 PM EDT | Special Weather Statement | JKL | McCreary | 37 min |
| Jun 11, 5:28 PM EDT | Special Weather Statement | JKL | Jackson, Owsley | 32 min |
| Jun 11, 6:10 PM EDT | Special Weather Statement | JKL | Wayne | 35 min |
| Jun 11, 6:43 PM EDT | Special Weather Statement | JKL | McCreary | 32 min |
| Jun 11, 6:56 PM EDT | Special Weather Statement | JKL | Leslie, Perry | 34 min |
| Jun 11, 6:58 PM EDT | Severe Thunderstorm Warning | JKL | Knox, McCreary, Wayne, Whitley | 32 min |
| Jun 11, 7:22 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 23 min |
| Jun 11, 7:43 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 32 min |
Nearby
Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.